RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1991, Volume 86, Number 1, Pages 74–80 (Mi tmf5423)  

This article is cited in 1 scientific paper (total in 1 paper)

Nicolai map in supersymmetric quantum mechanics

D. T. Gegeliya, L. A. Slepchenko


Abstract: The Nicolai map is found in the case of quantum mechanics with a fermionic degree of freedom. It is shown that in quantum mechanics the existence of this map does not require the presence of supersymmetry. For the example of the problem of an electron in a two-dimensional magnetic field the connection between supersymmetry and stochastic Markov processes of the most general form is demonstrated. The Nicolai map and the corresponding Fokker–Planck equation for the Coulomb problem in two dimensions are given explicitly.

Full text: PDF file (714 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1991, 86:1, 50–54

Bibliographic databases:

Received: 09.04.1990

Citation: D. T. Gegeliya, L. A. Slepchenko, “Nicolai map in supersymmetric quantum mechanics”, TMF, 86:1 (1991), 74–80; Theoret. and Math. Phys., 86:1 (1991), 50–54

Citation in format AMSBIB
\Bibitem{GegSle91}
\by D.~T.~Gegeliya, L.~A.~Slepchenko
\paper Nicolai map in supersymmetric quantum mechanics
\jour TMF
\yr 1991
\vol 86
\issue 1
\pages 74--80
\mathnet{http://mi.mathnet.ru/tmf5423}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1106827}
\zmath{https://zbmath.org/?q=an:0989.81527}
\transl
\jour Theoret. and Math. Phys.
\yr 1991
\vol 86
\issue 1
\pages 50--54
\crossref{https://doi.org/10.1007/BF01018496}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GC79000006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5423
  • http://mi.mathnet.ru/eng/tmf/v86/i1/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Oikonomou V.K., “Localized Fermions on Domain Walls and Extended Supersymmetric Quantum Mechanics”, Class. Quantum Gravity, 31:2 (2014), 025018  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:190
    Full text:75
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020